Online 24/7+Friendly Toll Free Service
6-6 Pacific/9-9 Eastern (Monday-Friday)

Ibuprofen Tablets - 250 per box

Ibuprofen Tablets - 250 per box

This item is discontinued. Click the "See New Item" button to see our recommended replacement item. ►

Product Description

Details

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Ibuprofen - 125 2-Packs - 250 Tablets Per Dispenser Box

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen, 200 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (125 x 2 = 250 tablets).

I431, I-431, 1421, 2126

Read More